# SDR DALA2017110707996

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 655-696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON THE SKIN BETWEEN BS 655 AND 696,  LBL 44 AND LBL 60.   REPAIRED IAW ER/A 562374-14 REV. ORIGINAL,  AND ETI-17-17-210 REV 1.
